# SDR AWXA200501123

- Difficulty date: September 27, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK DISCOVERED EXFOLIATION CORROSION ON WEB LOCATED AT Y1379.5, FLOOR STRUCTURE AREA AT FS 16.  MAINTENANCE REMOVED CORROSION FROM WEB IAW AIRBUS 320 SRM 51-74-00.  REWORK FOUND TO BE OUT OF THE SRM SCOPE.  CUTOUT DAMAGED AREA OF WEB IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 26-5311-05269-SS4.  FABRICATED REPAIR ANGLE AND SHIM IAW AWA ER 26-5311-05269-SS4.  INSTALLED FABRICATED REPAIR PARTS AT Y1379.5, FLOOR STRUCTURE AREA AT FS 16 IAW AWA ER 26-5311-05269-SS4.
